CureZone   Log On   Join
Re: I am really concerned
 
Kabel Views: 1,662
Published: 14 years ago
 
This is a reply to # 1,024,858

Re: I am really concerned


the mirena can cause side effects at any time during usage, and once they start they tend to get worse, so in view of your symptoms my personal suggestion would be to get it out and not have any more synthetic hormonal contraception for at least a year so your body can hopefully settle down. mirena would seem to throw many of us into estrogen dominance and that can bring on all the symptoms you mentioned. Our bodies are amazingly resiliant and can often take a lot of messing with, but there comes a time when our bodies cannot take the chemicals anymore and lose their balance. even after removal, many of us continue with symptoms or find, like me that the symptoms more or less went away after removal, only to return a few months later - this is because the body's hormones are struggling all the time to find balance - for some people that happens, for others the hormones cannot find balance and the side effects return. If you do a google on estrogen dominance and on Dr. Lee who wrote a lot about the subject, you may find sites that explain it better than i can:). Also of course over the time that mirena is inside us it is drip feeding a constant supply of chemical into us - that builds up until the body cant take it any more. we know it passes straight into the blood stream and because we are all different it can cause a problem - ie. there is a standard amount of chemical being dumped into us, but we are not robots, we are not standard - we all have differing needs of hormones and mirena takes no account of that. it may well be that for some people mirena can help them for a short time but after a while, we get too much synthetic progesterone and we then become unbalanced, thus causing late side effects (as opposed to those people who cannot tolerate it from the start).
Have you had a check to make sure that you have nothing else going on up there apart from the side effects? what i mean is that mirena can cause people to bleed more due to the hormone imbalance it creates(as well as the other side effects you mentioned) - that is sorted out by getting the thing out of you and giving yourself time to recover, although that sometimes needs extra help from natural products and is another story..... however, bleeding can also be caused because the mirena has perforated your uterus or caused a cyst (i have never had a cyst but i believe one also gets pain with that). So, have you had a check up there by the doctor to make sure everything is alright mechanically? if not, i would suggest you get to the doctor so they can check that the mirena is still in position and has not done any physical damage, other than mess up your hormones. I must stress that perforation is rare, so dont want to worry you unduly but at the same time, it does happen and when it does, then it is serious, so you should always go to the doc to have an inspection when you suddenly start bleeding heavily like this, just in case.
For more details on the mirena, i will give you a link below. I do hope that you can get things sorted and that you will soon be on your way to better health. good luck. x


http://www.netdoctor.co.uk/medicines/100001706.html
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.453 sec, (2)